# SDR SWAA2022022527675

- Difficulty date: March 20, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,089 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231AAF AFT PANEL BRAKE (INTERCOSTAL)CRACKED L\H AND R\H. / REMOVED AND REPLACED CABIN FLOOR BOARD 231AAF AFT PANEL BRAKE (INTERCOSTAL) L\H AND R\H IAW AMM 53-21-00 AND SRM 51-40-02
